# SDR ASOA05397

- Difficulty date: May 3, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198067
- Condition: Cracked
- Location: Pax Door
- Component: Pax Door
- Component part number: 601R3190169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, THE PASSENGER DOOR BOTTOM STEP WAS FOUND CRACKED AT THE HANDRAIL HINGE.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP IAW MM.  OPERATIONAL CHECKS GOOD.  (K)
